# SDR P9R2002F00007

- Difficulty date: September 16, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 WHITE LIGHTS OF EMERGENCY FLOOR PATH LIGHTING INTERMITTENT.  FOUND WIRE PULLED OUT OF LIGHT SOCKET.  SECURED WIRE LIGHTS CHECK, OK.
